# SDR FDEA201203130919

- Difficulty date: March 13, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311N51932
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON CUTOUT FOR PANEL 443LL HAS CORROSION IN UPPER AFT CORNER.  COMPLIED WITH EA F-5450-159901, CAT."A" MAJOR REPAIR.
